MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TERUMO CORPORATION, ASHITAKA GLIDECATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number CG415
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that while inserted in the aorta, 15cm's of the tip broke off in the patient and it took an hour for it to be retrieved.Additional information was received on (b)(6) 2025: the procedure performed was an aortogram, right leg angiogram, left iliac angioplasty, and retrieval intravascular device.Additional information was received on (b)(6) 2025: the patient was stable and went home the same day.Catheter broke off while crossing an iliac stenosis getting into the abdominal aorta for an angiogram.Blood loss was minimal.A stiff amplatz wire was through the catheter at the time it snapped off.It was retrieved with a snare catheter.

Brand Name
GLIDECATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key21521098
Report Number2243441-2025-00005
Device Sequence Number20946023
Product Code DQO
UDI-Device Identifier04987350772190
UDI-Public(01)04987350772190(17)270228(10)240304
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
Report Date (Section F) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCG415
Device Catalogue NumberRF*ZV9410GA
Device Lot Number240304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/05/2025
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer02/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL INHALER.; AMPLATZ WIRE.; ATORVASTATIN 80MG.; JARDIANCE.; LOPRESSOR 50MG.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight111 KG
Patient RaceWhite
Date Report Sent to FDA03/04/2025